# SDR DALA2023062205074

- Difficulty date: May 23, 2019
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 L-1 DOOR WAS FOUND DENTED AND REPAIRED PER ER/A 578269-14. CORRECTIVE ACTION: REF ERA 578269-14. (1088385)
